|Robert J Frascino
May 21, 2011
Hi Doc./ Robert. I emailed you a week ago about my symptoms. I said I had protected sex and unprotected oral. You said "protected is protected, providing it didn't malfunction." And you sent me your good luck karma. Thanks for that.
I got my test results back and it was negative. However... the exposure was only a couple of weeks ago (approx). Since then the symptoms have increased and subsided substantially. My viral infection went from swollen glands and soft stool to: - Fluctuating bowel movements (soft and hard) - Fever that went up fairly high and down to regular temp. (I also took Tylenol) - I think I may have missed a light rash on my cheeks as i have some facial hair. - Hairy tongue (all white and hairy) - Headache - Irritable stomach, bloating - Swollen glands from head to toe.
THAT CANNOT BE SYMPTOMS OF A REGULAR FLU!? NO WAY. It's hallmark hiv. I told the STD doctor here these things as well - he reviewd my results and he siad " I HAVE BEEN DOING THIS FOR 31 YEARS. YOU AND HIV HAVE NOTHING TO DO WITH EACH OTHER."
How can he say that with all my symptoms and the fact the test can require at 3 months for a reliable diagnosis? Everything I read is about early diagnosis? Seems irresponsible to me. So, I'd like your opinion on my increased symptom list.
But also, since I'm pretty sure I'm infected... I'd like to know what you think of Athsma and HIV as I have athsma. I'm sure taking the right athsma meds with the right hiv meds will be critical. I read that Advair is risky with HAART... so I'm worried about that.
One last thing... I'm having trouble eating. Bloating happens with like 2 or 3 peices of fuit. It's rediculous! What can i do about that and will it subside or is the stomach damage a perinant part of hiv infection?
Thanks a ton!
Response from Dr. Frascino
Dear Sir, This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.
DEAR DOC,PL HELP, I M BACK,DONATED AND WILL CONTINUE TO DONATE
Patient Doctor Conflict over Testosterone Replacement Therapy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.